| Model Number |
TV-AB2980-N |
| Medical Device Problem Codes |
Off-Label Use (1494); Patient-Device Incompatibility (2682); Lack of Effect (4065)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
08/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).It was noted that the patient had a severely angled aortic neck.During this initial procedure, there was a type 1a endoleak.The physician implanted a palmaz (non-endologix) stent in an attempt to resolve the endoleak.The endoleak appeared to be much better; however, it did not completely resolve.The patient was reported as doing well and will continue to be monitored with a computed tomography (ct) at 30 days post implant to determine the status of the endoleak.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported alto, type 1a endoleak is confirmed.This is consistent with the reported adverse event/incident.The most likely causation for the reported event is anatomy and user related due to the off-label neck anatomy; the juxta renal angle measured 118.9 degrees, while the device ifu requirement is less than or equal to 60 degrees.No procedure-related harms of this event were identified.The final patient status was reported as discharged home on postoperative day thirteen in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: medical device problem codes: remove code 4065.H6: investigation conclusion codes: remove code 11.